# SDR ABXA20150220023

- Difficulty date: February 20, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183T134029
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, ELEVATOR STATION 215 UPPER CHORD OF THE TE RIB IS CORRODED.  INSTALLED NEW LT HORIZONTAL STABILIZER, ELEVATOR STATION 215 UPPER CHORD OF THE TE RIB IAW REA B657-61411-MR & SRM 51-40-02.  SDR INFO, CORRODED LEVEL 2, PN 183T1340-29, PART NAME UPPER CHORD, SN NSN, EXACT FS & BS ELEV STATION 215.  ACFT WAS GNDED.
